# SDR DALA13016520946

- Difficulty date: April 11, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- Aircraft time: 61,817 hours, 46,602 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK OF 0.0109" APPROX ON INTERNAL SURFACE OPEN HOLE CLOSE TO STRINGER 15, XCW=202.716 AT LT LOWER ACCESS DOOR CUT OUT.  REPAIR WAS ACCOMPLISHED WITH ER/A NR 512852-14 AD REV ORIG WITH PLUG REPAIR.
